# SDR RAIA00708037

- Difficulty date: August 21, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 18,307 hours, 16,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5586 - STL - FORWARD EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT.  OPS CHECKED GOOD.
